# SDR MWEA98149

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND HEAVY CORROSION ON GALLEY SEAT TRACK NR 4 FROM STATION 200 TO 240.  MTC REPAIRED IAW SRM 51-30-2 AND SRM 53-05 FIG 4F.
